Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 3, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 29, 2013, 2:14 PM EST. It took effect at Jan 30, 2013, 7:00 AM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2013, 2:14 PM EST (19:14 UTC)
- In effect from
- Jan 30, 2013, 7:00 AM EST
- Expired
- Jan 31, 2013, 10:00 PM EST
- In force
- 39 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
842 WHUS72 KMLB 291914 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 214 PM EST TUE JAN 29 2013 AMZ550-552-555-570-572-575-300900- /O.NEW.KMLB.SC.Y.0003.130130T1200Z-130131T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 214 PM EST TUE JAN 29 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS AND SEAS...STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WEDNESDAY REMAIN STRONG AS THEY SHIFT TO THE NORTHWEST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
3 follow-up statements
661 WHUS72 KMLB 300821 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 321 AM EST WED JAN 30 2013 AMZ550-552-555-570-572-575-312100- /O.CON.KMLB.SC.Y.0003.130130T1200Z-130131T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 321 AM EST WED JAN 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THURSDAY... * WINDS AND SEAS...STRONG SOUTH TO SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WEDNESDAY WILL REMAIN STRONG AS THEY SHIFT TO THE NORTHWEST THURSDAY. SEAS WILL BUILD AS HIGH AS 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
872 WHUS72 KMLB 310846 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 346 AM EST THU JAN 31 2013 AMZ570-572-575-312100- /O.EXT.KMLB.SC.Y.0003.000000T0000Z-130201T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 346 AM EST THU JAN 31 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...WINDS WILL REMAIN STRONG...UP TO 20 TO 25 KNOTS...AS THEY SHIFT TO THE NORTHWEST TODAY. SEAS WILL BUILD AS HIGH AS 6 TO 8 FEET WELL OFFSHORE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-312100- /O.CON.KMLB.SC.Y.0003.000000T0000Z-130131T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 346 AM EST THU JAN 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...WINDS WILL REMAIN STRONG...UP TO 20 TO 25 KNOTS...AS THEY SHIFT TO THE NORTHWEST TODAY. SEAS WILL BUILD AS HIGH AS 7 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
310 WHUS72 KMLB 010304 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1004 PM EST THU JAN 31 2013 AMZ570-572-575-010415- /O.EXP.KMLB.SC.Y.0003.000000T0000Z-130201T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1004 PM EST THU JAN 31 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT ADVISORY CONDITIONS OVER THE OFFSHORE WATERS HAVE ENDED BUT NORTH TO NORTHWEST WINDS UP TO AROUND 15 KNOTS WILL STILL BUILD SEAS OVER THE GULF STREAM TONIGHT UP TO 6 FEET. SMALL CRAFT SHOULD EXERCISE CAUTION IF VENTURING INTO THESE WATERS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 10:30 AM EST, 3 hours 44 minutes earlier.
Area forecast discussion, Jan 29, 10:30 AM EST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1030 AM EST TUE JAN 29 2013 .DISCUSSION... SOUTHEAST FLOW WILL PRODUCE A WARM AND RATHER HUMID DAY. SURFACE HEATING WILL GENERATE QUITE A BIT OF CUMULUS CLOUDS ACROSS THE AREA AFTER A PERIOD OF SUNSHINE THIS MORNING. CONVERGENCE BAND OF CLOUDS AND SHOWERS IMPINGING ON TREASURE COAST MAY HOLD TOGETHER AS THEY LIFT NORTHWEST UP THE COAST. ADDITIONAL ISOLATED SHOWERS MAY DEVELOP OVER THE INTERIOR AS INSTABILITY INCREASES WITH DAYTIME HEATING. SO WILL MAINTAIN A SMALL 20 POP ACROSS THE AREA. MAX TEMPS WILL BE UPPER 70S/LOWER 80S. && .AVIATION... MOIST SOUTHEAST FLOW WILL PRODUCE WIDESPREAD DIURNAL CU DEVELOPMENT WITH ISOLATED -SHRA ACROSS THE REGION. TEMPO MVFR CIGS POSSIBLE ESP THROUGH 17Z AND INVOF -SHRA. INCREASING SOUTH FLOW TONIGHT SUGGESTS IFR CIGS AGAIN LATE TONIGHT ESP INTERIOR TERMINALS. && .MARINE... NO SIGNIFICANT CHANGES TO CURRENT COASTAL WATERS FORECAST. SOUTHEAST WINDS 12-15 KNOTS WILL PRODUCE A SMALL WIND CHOP AND A SMALL NE SWELL. COMBINED SEAS ARE 4 FT ACROSS THE WATERS. THERE WILL BE A STEADY INCREASE IN WINDS LATE TONIGHT AS GRADIENT INCREASES BETWEEN THE SURFACE HIGH AND APPROACHING FRONTAL BOUNDARY SWINGING THROUGH THE CENTRAL GULF COAST OVERNIGHT. WINDS VEERING MORE SOUTHERLY TOWARDS DAYBREAK AT 15-20KTS. SEAS 3-5FT UNDER 6-8SEC PERIODS. && .PRELIMINARY POINT TEMPS/POPS... DAB 79 64 85 58 / 20 10 20 60 MCO 83 62 85 59 / 20 10 10 50 MLB 81 66 85 64 / 20 10 10 50 VRB 81 64 86 68 / 20 10 10 40 LEE 81 62 84 57 / 20 10 20 60 SFB 82 63 85 59 / 20 10 10 60 ORL 81 63 85 59 / 20 10 10 60 FPR 79 66 86 69 / 20 10 10 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && KELLY/WIMMER
Hazardous weather outlook, Jan 29, 9:13 AM EST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 913 AM EST TUE JAN 29 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-291600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 913 AM EST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... THERE IS A CONTINUING LOW TO MODERATE HAZARD OF RIP CURRENTS AT AREA BEACHES TODAY DUE TO PRESENCE OF A SMALL SWELL. THE THREAT WILL BE HIGHEST WITH OUTGOING TIDE DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .WIND AND SEA IMPACT... WINDS WILL INCREASE OUT OF THE SOUTH-SOUTHEAST TO 15 TO 20 KNOTS LATE TONIGHT AS THE GRADIENT INCREASES BETWEEN HIGH PRESSURE OVER THE WESTERN ATLANTIC AND AN APPROACHING COLD FRONT. BOATERS SHOULD EXERCISE CAUTION IF HEADING OUT ON THE ATLANTIC EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH PRESSURE SLIDING OFF THE CAROLINA COAST WILL KEEP WINDS AND SEAS ELEVATED THROUGH MID WEEK. STRONG SOUTHERLY FLOW ON WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT WILL BRING NEAR RECORD TEMPERATURES DURING THE DAY...BEFORE A COLD FRONT SWEEPS THROUGH OVERNIGHT BRINGING SHOWERS AND STORMS THAT WILL LINGER THROUGH THURSDAY. NORTHERLY FLOW BEHIND THE FRONT WILL BRING HAZARDOUS BOATING CONDITIONS AND MUCH COOLER TEMPERATURES FOR THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MOSES/UPDATE WIMMER
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.